# SDR A6WA20130617007

- Difficulty date: June 13, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 26,166 hours, 24,864 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Dented
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES & DENTS ON EXISTING REPAIR DOUBLER FS 621.00 PRESSURE BULKHEAD LBL 49.2 X WL 101.33 & WL 101.5 LBL 44.4 X WL 103.65 MAX D 0.038" 0.053" & 0.053 RESPECTIVELY.  REO 601R-53-61-4925 PRELIMINARY P1 ISSUED.
